journal6 ›› 2006, Vol. 27 ›› Issue (5): 4-5.

• Mathematics • Previous Articles     Next Articles

Two Geometric Inequalities in 2-Dimensional Constant Curvature Space


  1. (1.Institute of Mathematic Science and Computer,Anhui Normal University,Wuhu 241000,Anhui China;2.Nanjing University of Finance and Economics,Nanjing 210003,China)
  • Online:2006-09-25 Published:2012-06-29

Abstract: For geodesic triangle in 2-dimensional constant curvature space Σ,in this paper,we improve some inequalities on its interior angle by theory of majorization.

Key words: Gauss curvature, geodesic triangle, Schur convex

WeChat e-book chaoxing Mobile QQ